# SDR YENA2021091500573

- Difficulty date: September 5, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 50,858 hours, 17,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 59-60 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINETNANCE, CORROSION STRINGER 38L BTW FRAME 59 AND FRAME 60 IN AFT CARGO COMPARTMENT; REF AEROMAN N/R 2021-371030, ACCOMPLISHED REPAIR ON THE AFT FUSELAGE STGR 37LH BTW FR 60-61 AND STGR 38L , BTW FR 54-60 IAW EA 53-0440-21, RDAF 80524263/038/2021# A. AND EC A21-951-01.THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR CATEGORY A  AND NO RE-INSPECTION IS NECESSARY.
